# SDR ASAA2022062438833

- Difficulty date: June 24, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 2,430 hours, 697 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rvdt
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 SHOWS FAULT REF TC 31-005-00 BLEED FAMV RVDT SIGNAL OUT OF RANGE. 36-12030,. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 36-12-00-810-803. NO FAULTS FOUND. ACCOMPLISHED WIRING CHECKS PER STEP C(2)(C). CONTINUITY CHECKS WERE GOOD, PIN TO PIN AND PIN TO SHIELD. NO PUSHED PINS WERE OBSERVED. ACCOMPLISHED ELECTRICAL LRU REPLACEMENT TEST REF B737-9 AMM 36-00-00-710-801. TEST PASSED. GROUND VERIFICATION SUCCESSFUL.
